# SDR CALA2023061901934

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 39,574 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Unknown
- Location: G9 Galley Lh Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G9 GALLEY AFT EMERGENCY LT CRACKED REF HAECO NON-ROUTINE NO: 9460213 - ORIGINATED BY EMP V9460213,EA 3351-01372 REV B OP 014. PERFORMED BY EMP V905373,G9 GALLEY L/H AFT EMERGENCY LT REPLACED PERFOMRED INSTALLATION TEST FOUND RESULT NORMAL AS PER AMM 33-51 -06-00A-520A/720A-A REV 172. IDT BY TA 563.
